# SDR UPS07849588

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458
- Part serial: 1132
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT BATTERY PACK WILL NOT CHARGE.  EMERGENCY EXIT BATTERY PACK REPLACED IAW DC8 AMM 33-50-01-2.
